MAUDE Adverse Event Report: VYAIRE MEDICAL 3100A; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100A; VENTILATOR, HIGH FREQUENCY
Model Number 773997
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the suspect patient circuit component is not available for analysis.However, pictures of the suspect patient circuit were received and will be forward to our quality engineering for an investigation.In the event that the suspect component is received for evaluation or additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the patient circuit became disconnected (the tube to the humidifier chamber slipped off or came apart from the patient circuit) while in use on a patient.No known patient harm or injury was reported with this event.
 
Additional Manufacturer Narrative
Additional information: initial submission did not include the additional information relating to the patient impact.This was received on 18dec2018 from the customer.
 
Event or Problem Description
Additional customer information received on 18dec2018: the customer reported that the patient was manually ventilated and experienced a low oxygen saturation during this event.
 
Additional Manufacturer Narrative
Results of investigation: the vyaire medical reviewed the submitted a photo associated with a patient circuit part number 773996.An observation of the photo displayed a defective area within the patient circuit.However, the tubes are properly assembled and no issues could be observed.However, the defect reported by the customer could not be confirmed, due to a lack of the alleged faulty patient circuit.Additionally, a dhr review could not be performed due to no lot number was provided for investigation.Therefore, a component root cause could not be determined.

Brand Name
3100A
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8173434
Report Number8030673-2018-00019
Device Sequence Number2024928
Product Code LSZ
UDI-Device Identifier20846446003373
UDI-Public(01)20846446003373
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number773997
Device Catalogue Number773996
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
01/09/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date12/18/2018
01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;